# SDR CALA0800072

- Difficulty date: December 29, 2007
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 32,422 hours, 10,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-1 DOOR EMERGENCY INSIDE LIGHT INOP.  REPLACED BATTERY PACK PER 33-51-06-960-805.
